I'm sorry to hear your anxiety came back. You are not experiencing a Lexapro withdrawal since you mentioned you did stop 2 months ago. Did you stop it suddenly or gradually reduced your dosage?
You can also try natural anti-anxiety medication like Seredyn and Serelax. They are made with the supplements i will list under. Basically it's a package deal of all the supplements in one bottle.
-Gamma-aminobutyric Acid (GABA) ( included in Serelax )
-Passionflower ( included in both Seredyn and Serelax )
-Kava ( included in Serelax )
-Valerian ( included in both Seredyn and Serelax )
-5-HPT ( included in Serelax )
-L-Theanine ( included in both Seredyn and Serelax )
-Niacinamide ( included in Seredyn )
-Magnesium Taurinate ( included in Seredyn )
You can also buy all the supplements individually and try to figure out by yourself what works best. ( Personally i would start with GABA )
Physical activity and diet is also to be considered in your fight against anxiety. I will list some food suggestion that are proven to reduce stress and anxiety.
-Skimmed milk or try replacing milk with soy milk
If you are unable to manage your anxiety with all the above suggestion then i would suggest going back to Lexapro.
Please note that I'm not a doctor and those are issues you may need to discuss with your doctor. Also please note to not take both Lexapro and supplements listed above.
Welcome to the forum!
You got snookered like so many of us have at some point! :0) We get lulled into a false sense of security that we don't NEED the medication anymore b/c we're feeling so well. Not once does it cross our silly little minds that the REASON we feel so good is b/c of the medication! LOL. I've been down this EXACT same road!
My honest advice, from living this, is get yourself back on the Lexapro, the sooner the better, and realize that some of us just may need these meds for life. Dont even mess around with anything else...if the Lexapro worked for you, and was not causing any problems for you, and there is no reason you CAN'T take it, then take it!
Of course, run it by your doc first, but I highly doubt that your doc would disagree, it's pretty cut and dry.
Let us know how you're doing!